# SDR CA961128004

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010391
- Condition: Cracked
- Location: Lh Mlg Aft Door
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK NOTED FROM LEFT HAND MAIN LANDING GEAR AFT DOOR HYDRAULIC LINE.
